# SDR CA041118004

- Difficulty date: November 18, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Part number: 3066112
- Condition: Mislocated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE HORIZONTAL STAB FAIRING SCREW HOLES FOUND TO BE DRILLED THROUGH THE RIVETS ATTCHING THE SKIN TO THE CLOSING RIBS OF BOTH HORIZONTALSTABS. HOLES WERE LOCATED ON THE LOWER SURFACES ONLY. 7 OF 19 RIVETS WERE DRILL ED ON THE PORT STAB AND 5 OF 19 RIVETS WERE DRILLED ON THE STBD STAB. THE HOLES WERE DRILLED AT TIME OF AIRCRAFT MANUFACTURE. AIR TRACTOR HAS BEEN NOTIIFIED BY MAINTENANCE PLANNING.
